UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
03
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica

Buscar por:



Lista de artículos

Publicación
S. Dantas, V. Kadets, S.K. Kim, H.J. Lee and M. Martín Suárez,  "There is no operatorwise version of the Bishop-Phelps-Bollobás property", "Linear and Multilinear Algebra" , vol.68, 1767-1778, 2020
V. Kadets, G. López Pérez, M. Martín Suárez and D. Werner,  "EQUIVALENT NORMS WITH AN EXTREMELY NONLINEABLE SET OF NORM ATTAINING FUNCTIONALS", "Journal of the Institute of Mathematics of Jussieu" , vol.19, 259-279, 2020
A. Rueda Zoca "Almost squareness and strong diameter two property in tensor product spaces", "Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas" , vol.114, -, 2020
F. Cabello-Sanchez, S. Dantas, V. Kadets, S.K. Kim, H.J. Lee and M. Martín Suárez,  "On Banach spaces whose group of isometries acts micro-transitively on the unit sphere", "Journal of Mathematical Analysis and Applications" , vol.488, -, 2020
A.R. Villena Muñoz, J. Alaminos Prats and M.L. Castillo Godoy,  "Orthogonally additive polynomials on non-commutative Lp-spaces", "Revista Matemática Complutense" , vol.33, 835-858, 2020
V. Kadets, M. Martín Suárez, F.J. Merí De La Maza, A. Pérez and A. Quero De La Rosa,  "On the numerical index with respect to an operator", "Dissertationes Mathematicae" , vol.547, 1-58, 2020
M. Martín Suárez "On proximinality of subspaces and the lineability of the set of norm-attaining functionals of Banach spaces", "Journal of Functional Analysis" , vol.278, -, 2020
S.K. Kim, H.J. Lee , M. Martín Suárez and F.J. Merí De La Maza,  "On a second numerical index for Banach spaces", "Proceedings of the Royal Society of Edinburgh Section A: Mathematics" , vol.150, 1003-1051, 2020

Última actualización del SICA: 10/01/2024

Desarrollado por: